Alert archive / Texas / Flash Flood Warnings in 2007
Flash Flood Warning 25, NWS Brownsville, TX
NWS Brownsville, TX issued this flash flood warning at Jun 22, 2007, 4:13 PM CDT for Jim Hogg County, Texas. It was in force for 92 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jun 22, 2007, 4:13 PM CDT (21:13 UTC)
- Expired
- Jun 22, 2007, 5:45 PM CDT
- In force
- 92 min
- Issued by
- NWS Brownsville, TX
- Area
- Whole counties
County Jim Hogg County, TX
The radar
The Corpus Christi radar (KCRP), 143 km from the middle of the area, began a volume at 21:17 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Corpus Christi, TX (KCRP), launched 12:00Z, 9.2 hours before the alert went out and 154 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1630 J/kg
- Mixed-layer CIN
- -15 J/kg
- Mixed-layer LCL
- 803 m above ground
- 0-6 km bulk shear
- 9 kt
- 0-1 km storm-relative helicity
- 42 m²/s²
- 0-3 km storm-relative helicity
- 68 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS54 KBRO 222116
FFWBRO
TXC247-222245-
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE BROWNSVILLE TX
413 PM CDT FRI JUN 22 2007
THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS ISSUED A
* FLASH FLOOD WARNING FOR...
NORTHERN JIM HOGG COUNTY IN DEEP SOUTH TEXAS...
THIS INCLUDES THE CITY OF HEBBRONVILLE...
* UNTIL 545 PM CDT
* AT 404 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
HEAVY RAIN FROM NUMEROUS SLOW MOVING THUNDERSTORMS OVER THE WARNED
AREA. RAINFALL RATES OF UP TO FIVE INCHES PER HOUR WERE BEING
REPORTED BY DOPPLER RADAR.
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY
ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND OTHER LOW
LYING AREAS ARE SUBJECT TO FLOODING.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.
A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.
LAT...LON 2703 9895 2704 9853 2735 9854 2735 9856
2736 9856 2736 9860 2735 9859 2735 9864
2736 9864 2736 9881 2727 9881 2727 9895
$$
54What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Brownsville, TX wrote its last area forecast discussion before this flash flood warning went out at Jun 22, 1:45 PM CDT, 2 hours 28 minutes earlier.
Area forecast discussion, Jun 22, 1:45 PM CDT, 2 hours 28 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BROWNSVILLE TX 145 PM CDT FRI JUN 22 2007 .DISCUSSION...MOISTURE CONTINUES TO INCREASE OVER THE AREA TODAY WITH A WARM SOUTHEAST FLOW OF AIR. BRO SOUNDING THIS MORNING SHOWED A PRECIP WATER OF 2.23 AND A K-INDEX OF 37. SHOWERS AND THUNDERSTORMS HAVE ALREADY BEGUN TO DEVELOP THIS AFTERNOON WITH THE DIURNAL HEATING. WILL HOLD OFF ON FLOOD WATCH AT THIS TIME AS MOST OF DEEP SOUTH TEXAS HAS PRETTY HIGH FLASH FLOOD GUIDANCE. WILL CONTINUE TO KEEP POPS FAIRLY HIGH THROUGH THE WEEKEND WITH AN UPPER LEVEL TROUGH LINGERING ALONG THE GULF COAST. TEMPERATURES SHOULD BE NEAR NORMAL FOR THIS TIME OF YEAR. LATEST GFS MODEL RUNS CONTINUE TO INCREASE THE CHANCES OF PRECIP THROUGH THE WEEKEND AS ATMOSPHERIC MOISTURE HAS BECOME LESS LIKELY TO DECREASE. SEABREEZE SHOULD HAVE NO TROUBLE FORMING THROUGH EARLY NEXT WEEK. THE TROPICAL WAVE IN THE WESTERN CARIBBEAN WILL CONTINUE MOVING NORTHWEST ACROSS THE YUCATAN PENINSULA AND THROUGH THE WESTERN GULF OVER THE WEEKEND. CURRENT TIMING HAS THE MOISTURE FROM THIS SYSTEM ARRIVING ON WEDNESDAY. && .MARINE...AT NOON BUOY 20 REPORTED SOUTHEAST WINDS AT 12 KNOTS WITH GUSTS TO 14 KNOTS AND SEAS AT 2 FEET WITH A 6 SECOND PERIOD. LIGHT TO MODERATE SOUTHEAST WINDS WILL CONTINUE OVER THE MARINE AREAS THROUGH TONIGHT. THE WINDS AND SEAS WILL INCREASE OVER THE MARINE AREAS THIS WEEKEND AS THE PRESSURE GRADIENT INCREASES ACROSS THE AREA. SHOWERS AND ISOLATED THUNDERSTORMS ARE LIKELY OVER PORTIONS OF THE MARINE AREAS AT TIMES THROUGH THE EARLY PART OF NEXT WEEK. THE WINDS AND SEAS MAY INCREASE IN AND NEAR ANY SHOWERS OR THUNDERSTORMS. && .AVIATION...VFR TO MVFR CONDITIONS WITH MOSTLY CLOUDY TO PARTLY CLOUDY SKIES AND MODERATE SOUTHEASTERLY WINDS ARE OCCURRING AT THE REGIONAL AIRPORTS. THERE IS A CHANCE FOR SHOWERS AND ISOLATED THUNDERSTORMS MOVING ACROSS PORTIONS OF THE CWA AT TIMES FOR THE NEXT FEW DAYS. MVFR TO TEMPORARY IFR CONDITIONS MAY OCCUR IN ANY SHOWERS OR THUNDERSTORMS OTHERWISE VFR CONDITIONS WILL PREVAIL OVER THE REGIONAL AERODROMES DURING THE NEXT 24 HOURS. && .PRELIMINARY POINT TEMPS/POPS... BAYVIEW/PORT ISABEL 77 88 79 91 / 20 20 20 50 BROWNSVILLE 76 90 78 91 / 20 20 20 50 HARLINGEN 73 91 76 92 / 20 20 20 50 MCALLEN 75 90 76 94 / 20 30 30 50 RIO GRANDE CITY 76 90 75 94 / 30 40 30 50 SOUTH PADRE ISLAND 79 87 80 91 / 10 10 10 40 && .BRO WATCHES/WARNINGS/ADVISORIES...NONE. && THIS PRODUCT IS ALSO AVAILABLE ON OUR INTERNET WEB PAGE AT: HTTP://WWW.SRH.NOAA.GOV/BRO 65/63
Hazardous weather outlook, Jun 22, 5:31 AM CDT, 10 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BROWNSVILLE TX 531 AM CDT FRI JUN 22 2007 TXZ248>257-231115- ZAPATA-JIM HOGG-BROOKS-KENEDY-STARR-HIDALGO-INLAND WILLACY- INLAND CAMERON-COASTAL WILLACY-COASTAL CAMERON- 531 AM CDT FRI JUN 22 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR DEEP SOUTH TEXAS. .DAY ONE...TODAY AND TONIGHT SCATTERED SHOWERS AND THUNDERSTORMS WITH LOCALLY HEAVY RAIN MAY PRODUCE MINOR FLOODING OF STREETS AND HIGHWAYS. WHILE ANY LOCATION ACROSS DEEP SOUTH TEXAS COULD EXPERIENCE HEAVY RAIN THE COUNTIES OF HIDALGO...STARR...ZAPATA AND JIM HOGG MAY BE MORE LIKELY TO SEE AREAS OF CONCENTRATED HEAVY PRECIPITATION. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS WILL CONTINUE TO PROVIDE A THREAT FOR LOCALIZED FLOODING THIS WEEKEND THROUGH TUESDAY. BUILDING SEAS LATE MONDAY...TUESDAY AND WEDNESDAY COULD INCREASE THE RISK OF RIP CURRENTS ALONG AREAS BEACHES TO A HIGH RISK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. 59
The office that day
Everything else NWS Brownsville, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 22, 4:46 PM CDT | Flash Flood Warning | BRO | Jim Hogg | 2 hr |
| Jun 22, 6:38 PM CDT | Flash Flood Warning | BRO | Starr | 2 hr |
Nearby
Flash Flood Warnings in Texas, 2007Every flash flood warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.